Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 151, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 2, 2009, 9:07 PM EDT for 4 counties in Indiana. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2009, 9:07 PM EDT (01:07 UTC)
- Expired
- Jun 2, 2009, 9:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 9:13 PM EDT | HAIL 1 | Palmyra, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 3:18 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1054 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 030107 SVRLMK INC019-043-061-175-030130- /O.NEW.KLMK.SV.W.0151.090603T0107Z-090603T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 907 PM EDT TUE JUN 2 2009 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA... NORTHWESTERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA... NORTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA... SOUTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 930 PM EDT * AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF FARABEE TO CRANDALL...OR ALONG A LINE EXTENDING FROM 28 MILES SOUTHEAST OF BEDFORD TO 20 MILES WEST OF LOUISVILLE...AND MOVING EAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... NEW PEKIN AND MARTINSBURG AROUND 915 PM EDT... SOUTH BOSTON AND GREENVILLE AROUND 920 PM EDT... STARLIGHT AND SCOTTSVILLE AROUND 925 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. && LAT...LON 3861 8589 3835 8587 3827 8611 3857 8614 TIME...MOT...LOC 0106Z 263DEG 26KT 3857 8611 3827 8608 $$ JSD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:15 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 2, 7:15 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 715 PM EDT TUE JUN 2 2009 ...UPDATED FOR 00Z TAFS... .SHORT TERM (TONIGHT AND WEDNESDAY)... .THIS AFTERNOON AND EVENING... CURRENT MESOSCALE ANALYSIS SHOWS LIS OF -7 SOUTH OF INTERSTATE 64...WITH NO CAPPING INVERSION TO HINDER CONVECTIVE DEVELOPMENT. HAVING REACHED OUR CONVECTIVE TEMPERATURES IN THE MID TO UPPER 80S...EXPECT CONTINUED DEVELOPMENT OF ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON...DIMINISHING THIS EVENING. OUR BEST COVERAGE OF STORMS...PERHAPS 30 TO 40%...WILL STAY SOUTH AND EAST OF THE BLUEGRASS PARKWAY. STORM MOTION WILL BE AROUND 15 MPH TO THE NORTHEAST. WITH DRY AIR ALOFT AND STEEP LAPSE RATES...SOME OF THESE STORMS BE CONTAIN MARGINALLY SEVERE HAIL AND LOCALIZED STRONG WIND GUSTS. .OVERNIGHT AND WEDNESDAY... SCATTERED PULSE TYPE STORMS WILL TEND TO DIMINISH THIS EVENING. A SHALLOW COLD FRONT IS NOW ALMOST STATIONARY ACROSS CENTRAL INDIANA. THIS EVENING...A WEAK DISTURBANCE WILL MOVE EAST ALONG THIS BOUNDARY AND LIKELY SPARK WIDESPREAD OVERNIGHT CONVECTION ACROSS CENTRAL ILLINOIS AND INDIANA. THIS WILL EVENTUALLY PUSH THE FRONT/OUTFLOW BOUNDARY SOUTHWARD INTO SOUTHERN INDIANA DURING THE MORNING HOURS. WILL INCREASE POPS TO HIGH CHANCE NORTH OF THE OHIO RIVER BY THE MID-MORNING HOURS. THIS COLD FRONT/OUTFLOW BOUNDARY WILL MOVE SOUTH OF THE OHIO RIVER LIKELY DURING THE EARLY AFTERNOON HOURS. SHOWERS AND THUNDERSTORMS ARE LIKELY TOMORROW AS INCREASED POOLING OF MOISTURE DEVELOPS ALONG AND EVEN NORTH OF THE SHALLOW COLD FRONT. NORTH OF THIS BOUNDARY...THUNDERSTORMS WILL LIKELY BE SLIGHTLY ELEVATED. THE INTENSITY AND CONCENTRATION OF THUNDERSTORMS TOMORROW WILL PROBABLY BE HIGHLY DEPENDENT ON LOCAL OUTFLOW BOUNDARIES AND OTHER MESOSCALE FEATURES SUCH AS LOCALIZED HEATING. STRONG SURFACE BASED INSTABILITY AND THE POTENTIAL FOR ISOLATED SEVERE STORMS WILL LIKELY OCCUR AHEAD OF THE SURFACE FRONT...IE...ACROSS CENTRAL AND SOUTHERN KENTUCKY TOMORROW AFTERNOON. TEMPERATURES ACROSS NORTHERN INDIANA THIS AFTERNOON WERE QUITE COOL. TOMORROW HIGHS ACROSS OUR FORECAST MAY VARY WIDELY...FROM THE UPPER 80S AHEAD OF THE BOUNDARY NEAR TENNESSEE...TO THE UPPER 70S (POTENTIALLY LOWER) ACROSS SOUTHERN INDIAN. .LONG TERM (WED NIGHT THRU TUE)... WED NIGHT THRU FRI NIGHT... AT THE START OF THIS PERIOD...SHRTWV TROF SHUD BE POSITIONED UPSTREAM IN NW FLO AND GRADUALLY EVOLVE ACROSS OUR FA THU AND DROP SEWD INTO THE TN VLY THU NIGHT. AS A RESULT...SOUTHWARD SAGGING CDFNT POSITIONED OVER CENTRAL KY (GFS/SREF) WED EVE SHUD MAKE IT TO SCNTRL KY BY THU MRNG AND TO SERN TN/NRN AL BY THU EVE. BASED ON UPPER LEVEL SUPPORT AND A SFC WAVE FCST TO DEVELOP ON THE FRONT IN ERN AR WED EVE...IT APPEARS WED NIGHT INTO EARLY THU SHUD BE THE BEST TIME FOR SHOWERS/TSTMS ...WITH A FOCUSING/LIFTING MECHANISM (FRONT) AND APPROACHING WAVE...WITH WARM...MOIST AIR OVERRUNNING BNDRY. WILL KEEP POPS TO NEAR 70% FOR WED NIGHT AND EARLY THU ACROSS THE ENTIRE FA. SPC HAS PUT THE ERN 2/3RDS OF OUR FA IN A SLIGHT RISK ENDING 12Z THU. THE BEST TIMING FOR ANY SVR STORMS IN THIS PERIOD WOULD BE WED EVE ALONG AND TO THE SOUTH OF THE FRONT FROM SCNTRL KY TO ECNTRL KY. STORMS SHUD WEAKEN AFTER SUNSET WITH WANING INSTABILITY. OVRRNG RAINS SHUD EXIT OUR FA FROM NW TO SE THU AFTN THRU THU NIGHT AS FRONT/WAVE CONTINUE SE MOVEMENT AHEAD OF AFOREMENTIONED SHRTWV TROF. WILL LOWER POPS EARLY THU NIGHT AND REMOVE LATE...WITH ALL MODELS CONSISTENT WITH THE ONSET OF DRIER AIR OVERSPREADING OUR FA. SAT THRU TUE... WILL RUN PRIMARILY WITH HPC WITH THIS FCST WHICH IS MOSTLY A BLEND OF THE ENSEMBLE MEANS FROM THE GFS AND THE OPS ECMWF. WITH THIS IN MIND...WILL CONTINUE SLGT CHC POPS FROM SAT NIGHT THRU SUN NIGHT AND KEEP/INSERT LOW CHC POPS(30) FROM MON THRU TUE NIGHT. THIS IN THE BALLPARK WITH OUR NEIGHBORING OFFICES. IT APPEARS MAX TEMPS WILL BE A BIT ABOVE NORMAL SAT-MON...TEMPERED SOMEWHAT BY CLOUDS/ISOLD TO SCT CONVECTION...ESPECIALLY SUN AND MON. TUE SHUD BE COOLER AFTER A COOL FROPA. FOR SAT...HIGH PRES WILL BE DEPARTING TO THE EAST WITH A SLOW MOVG/DECELERATING CDFNT TRACKING SEWD INTO CENTRAL PARTS OF IL/IN. WILL KEEP DRY FOR NOW. WEAK MOIST RETURN FLO BEGINS SAT NIGHT AS HI PRES REACHES THE MID ATLANTIC STATES...AND INCREASES SUN. AS STATED ABOVE...WILL LEAVE SLGT CHC POPS FOR SAT NIGHT (WITH FRONT BECOMING QUASISTNRY ACRS SRN INDIANA) THRU SUN NIGHT (AS WARM FRONT PASSES) WITH AT LEAST MODERATE INSTABILITY IN PLACE TO TRIGGER ISOLD TSTMS...MAINLY DIURNALLY DRIVEN. THEN FOR MON AND TUE... AFOREMENTIONED QUASISTNRY BNDRY ACRS SRN INDIANA...SHUD GET A SWD NUDGE AS A WAVE OF LOW PRES PASSES TO THE NE AND CANADIAN HI PRES BUILDS IN FROM THE NW. IT APPEARS CONVECTION DURG THIS PERIOD SHUD BE MOST WIDESPREAD (THOUGH STILL SCATTERED) WITH LOWER TEMPS AND DEWPOINTS TUE/TUE NIGHT AFTER FROPA. && .AVIATION (00Z TAFS)... WITH HEATING AND INSTABILITY THIS AFTERNOON SHOWERS AND THUNDERSTORMS HAVE POPPED UP ACROSS KENTUCKY AND INDIANA THIS AFTERNOON. THESE STORMS ARE EXPECTED TO DIMINISH THIS EVENING AS DAYTIME HEATING CEASES. A FRONT WILL MOVE SOUTHWARD THROUGH THE DAY TOMORROW BRINGING WITH IT SHOWERS AND THUNDERSTORMS. THESE ARE EXPECTED TO BE IN THE VICINITY OF SDF AND LEX BY 15Z AND BWG BY 18Z. CLOUDS ARE EXPECTED TO OVERSPREAD THE AREA WITH THIS FRONT. BY 00Z TOMORROW CLOULD SEE THE CIG LOWERING TO MVFR AT SDF AND LEX. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. SHORT TERM...JSD LONG TERM....JK AVIATION....EES
Hazardous weather outlook, Jun 2, 3:32 PM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 332 PM EDT TUE JUN 2 2009 INZ084-089>091-KYZ023>031-033>043-045>049-053>057-061>067-070>078- 081-082-031945- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 332 PM EDT TUE JUN 2 2009 /232 PM CDT TUE JUN 2 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STORMS WILL CONTINUE THROUGH MID-EVENING BEFORE DIMINISHING BEFORE MIDNIGHT. SOME STORMS EARLY THIS EVENING MAY PRODUCE SMALL HAIL...BRIEF GUSTY WINDS AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE WEDNESDAY INTO WEDNESDAY NIGHT AS A COLD FRONT SLOWLY MOVES SOUTHEAST ACROSS THE REGION. THE STRONGEST STORMS WEDNESDAY AFTERNOON AND EVENING...MOST LIKELY FROM SOUTH CENTRAL TO EAST CENTRAL KENTUCKY...MAY PRODUCE MARBLE TO QUARTER SIZE HAIL AS WELL AS WIND GUSTS TO 50 MPH. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP SATURDAY NIGHT THROUGH MONDAY AS THE NEXT SYSTEM COMES THROUGH. .SPOTTER INFORMATION STATEMENT... INZ076>079-083-092-KYZ032-031945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CLARK IN- TRIMBLE KY- 332 PM EDT TUE JUN 2 2009 /232 PM CDT TUE JUN 2 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STORMS WILL CONTINUE THROUGH THE LATE EVENING HOURS. SOME STORMS LATE THIS AFTERNOON OR EVENING MAY BE SEVERE WITH DAMAGING WINDS AND HAIL UP TO THE SIZE OF QUARTERS. ANY THUNDERSTORMS THAT DEVELOP MAY BRING LOCALLY HEAVY DOWNPOURS AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE WEDNESDAY INTO WEDNESDAY NIGHT AS A COLD FRONT SLOWLY MOVES SOUTHEAST ACROSS THE REGION. THE STRONGEST STORMS WEDNESDAY AFTERNOON AND EVENING...MOST LIKELY FROM SOUTH CENTRAL TO EAST CENTRAL KENTUCKY...MAY PRODUCE MARBLE TO QUARTER SIZE HAIL AS WELL AS WIND GUSTS TO 50 MPH. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP SATURDAY NIGHT THROUGH MONDAY AS THE NEXT SYSTEM COMES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DIME SIZED OR LARGER HAIL OR STRONG WIND GUSTS TO THE NATIONAL WEATHER SERVICE. JSD
In the hours before
Special weather statement, Jun 2, 8:39 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 839 PM EDT TUE JUN 2 2009 KYZ040-041-048-030100- FAYETTE-JESSAMINE-WOODFORD- 839 PM EDT TUE JUN 2 2009 ...STRONG THUNDERSTORMS OVER NORTHERN JESSAMINE AND FAYETTE COUNTIES... AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF VERSAILLES...OR 12 MILES WEST OF LEXINGTON...AND MOVING NORTHEAST AT 15 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND SMALL PEA OR MARBLE SIZE HAIL...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR LEXINGTON AROUND 900 PM EDT. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 75 AND 81. THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS 108 AND 120. THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 68 AND 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && NF
Local storm report, Jun 2, 8:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
846 PM EDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL ENGLISH 38.33N 86.46W
06/02/2009 E1.00 INCH CRAWFORD IN ESPOTTER
&&
EVENT NUMBER LMK0900472
FOSTERLocal storm report, Jun 2, 8:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
853 PM EDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL MARENGO 38.37N 86.34W
06/02/2009 E0.88 INCH CRAWFORD IN TRAINED SPOTTER
LARGE AMOUNT OF NICKLE SIZED HAIL NEAR MARENGO.
ALSO...A 50 MPH WIND GUST ESTIMATED NEAR CURBY.
&&
EVENT NUMBER LMK0900473
JSDSpecial weather statement, Jun 2, 8:56 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 856 PM EDT TUE JUN 2 2009 KYZ035-036-039-040-030130- ANDERSON-FRANKLIN-SCOTT-WOODFORD- 856 PM EDT TUE JUN 2 2009 ...STRONG THUNDERSTORM WITH PENNY SIZE HAIL NEAR FRANKFORT... AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FRANKFORT...AND MOVING NORTHEAST AT 15 MPH. A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED PENNY SIZE HAIL WITH THIS STORM. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...ARE ALSO EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR DUCKERS AROUND 900 PM EDT. NEAR FORKS OF ELKHORN AROUND 910 PM EDT. NEAR SWITZER AROUND 930 PM EDT. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 48 AND 65. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && NF
Local storm report, Jun 2, 8:58 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
858 PM EDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 15 E SHELBYVILLE 38.22N 84.95W
06/02/2009 E0.75 INCH FRANKLIN KY NWS EMPLOYEE
PENNY SIZE HAIL ON INTERSTATE 64 EAST OF SHELBYVILLE.
&&
EVENT NUMBER LMK0900474
FOSTERLocal storm report, Jun 2, 9:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
907 PM EDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL LEXINGTON 38.04N 84.46W
06/02/2009 E0.75 INCH FAYETTE KY ESPOTTER
&&
EVENT NUMBER LMK0900475
FOSTERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:20 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 40 min |
| Jun 2, 8:46 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 44 min |
| Jun 2, 9:17 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Jun 3, 3:43 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.